# SDR CALA2024082802306

- Difficulty date: August 21, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N5450U17
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ALC INTERCOSTAL UPPER CHORD UNDER TRANSITION PANEL STA 1540-1560 STR 27L. FOUND ON AGING AIRCRAFT INSPECTION. REF AMES NR 172653-0100-0248 SEE PARTIAL WORK SHEET #144 PAGE 1OF1 REPLACED UPPER CHORD INTERCOSTAL P/N 146N545OU17 BATCH RC-1025 0 95 TAG 3913854 AT STR 27L BTW STA 1540 TO STA 1560 IAW B757-200 SRM 51-40-02-06-0 PAR 1 AND 7.
